# SDR ASOA201201540

- Difficulty date: May 2, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 34,008 hours, 30,251 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowl Door
- Part number: 22850080802
- Part serial: SBRJNACCO1012
- Condition: Missing
- Location: Rt Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, FELT WHAT WAS LIKE WAKE TURBULANCE.  UPON POST FLIGHT FOUND TOP OF RT ENGINE COWL MISSING.  PERFORMED INSPECTIONS OF ENGINE, PYLON, AND EMPENNAGE AE, REF L/P'S 667135 AND 667141, NO FAULTS NOTED.  INSTALLED NEW COWL IPC 71--14-01 ITEM 5 IAW AMM 71-14-01.  OK FOR SERVICE.
